I had sex the day my period stopped and took plan b the same day. I had bleeding a week later for 3 days, and then had my regular period relatively on time few weeks later. A little over a month later I have a yeast infection. Could it be from a hormonal imbalance? I also recently used a bodywash that caused an allergic reaction to my skin. I also washed my vagina with that soap. I'm not sure which one the yeast infection is coming from.
It may not be a yeast infection. It could just be from using that soap on your vulva. Soap can be a really big problem with itching. If it is a yeast infection it probably isn't because of hormones a month ago.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Dec 2015 • 1 answer
Updated 23 Nov 2016 • 2 answers
Updated 5 Feb 2018 • 1 answer
Updated 11 Nov 2018 • 1 answer
Updated 20 Jan 2019 • 1 answer